Home Print this page Email this page
Users Online: 840
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2013  |  Volume : 2  |  Issue : 2  |  Page : 130-132

Fixed drug eruption due to fixed dose combination: A novel case


Department of Pharmacology, Mahatma Gandhi Institute of Medical Sciences, Sevagram, Wardha, Maharashtra, India

Correspondence Address:
Arup Kumar Misra
Department of Pharmacology, Mahatma Gandhi Institute of Medical Sciences, Sevagram - 442 102, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2278-344X.115691

Rights and Permissions

Fixed drug eruption is a well documented drug side effect and accounts for about 5-10% of cutaneous drug reactions. We describe a case of fixed drug eruption on lips and perioral region following consumption of a fixed dose combination in acute gastroenteritis. Fixed dose combination of Ofloxacin and Ornidazole is one of the most commonly used medications for acute gastroenteritis. Fixed drug reaction caused in this case was red, raised macule, which turned into blister and later followed by post-inflammatory hyperpigmentation. Delayed type IV hypersensitivity reaction is most probably the reason for the mechanism of fixed drug reaction.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4410    
    Printed37    
    Emailed0    
    PDF Downloaded248    
    Comments [Add]    

Recommend this journal